Aa
Aa
A
A
A
Close
Avatar universal

Pain after stent removal....

Hello:

I had one small kidney stone removed in my left kidney (4th time).  The doctor broke up the stone and then put in 2 stents: one for 2 weeks to help pass the stone and then a 2nd for 2 days to insure that everything passed, which according to the doctor it did.  I took out the stent myself on Friday and the pain started up again.  However, instead of the sharp pain of a stone, it is now a dull ache that comes and goes and moves up and down my left flank.  Sometimes it's in my belly area, then will disappear for awhile and return on my left hip.  I have been taking Tylenol (I cannot take Ibuprofen because of another med that I'm taking) and it sometimes cuts thru the dull ache and sometimes it doesn't.  I am drinking 8-10 glasses of water daily.  Heating pads do not work.  I don't see the doctor for another 3 1/2 weeks.  Is this normal?  Can I assume it will finally subside?  Or should I just go to the ER and have them look it over instead of waiting?  This is driving me nuts.

Sue
1 Responses
Sort by: Helpful Oldest Newest
20620809 tn?1504362969
It could be residual from the stones and stent removal. I would CALL your doctor and report it. It's not worthy of an ER visit. Instead, your doctor can advise you either over the phone or see you sooner. Let me know an update
Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
Avatar universal
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.